Quantitative Economics

Journal of the Econometric Society

Edited by: Bernard Salanié • Print ISSN: 1759-7323 • Online ISSN: 1759-7331

Quantitative Economics
Volume 17, Issue 3 (July 2026)

Frontmatter of Quantitative Economics Vol. 17 Iss. 3

p. i-ii

Full Content

Binary Choice under Asymmetric Loss in a Data-Rich Environment: Theory and an Application to Algorithmic Fairness

Andrii Babii|Xi Chen|Eric Ghysels|Rohit Kumar
p. 623-669

Full Content Abstract Supplemental Material

Remittance Frictions and Seasonal Poverty

Ahmed Mushfiq Mobarak|Corey Vernot|Arjun Kharel
p. 670-708

Full Content Abstract Supplemental Material

Large Structural VARs with Multiple Sign and Ranking Restrictions

Joshua C. C. Chan|Christian Matthes|Xuewen Yu
p. 709-740

Full Content Abstract Supplemental Material

Welfare and Spending Effects of Consumption Stimulus Policies

Christopher D. Carroll|Edmund Crawley|William Du|Ivan Frankovic|Håkon Tretvoll
p. 741-790

Full Content Abstract Supplemental Material

The General Solution to an Autoregressive Law of Motion

Brendan K. Beare|Massimo Franchi|Phil Howlett
p. 791-826

Full Content Abstract Supplemental Material

A New Approach to the Analysis of Cooperation under the Shadow of the Future: Theory and Experimental Evidence

Melis Kartal|Wieland Müller
p. 827-857

Full Content Abstract Supplemental Material

Three Reasons to Price Carbon under Uncertainty: Accuracy of Simple Rules

Ton van den Bremer|Christoph Hambel|Frederick van der Ploeg
p. 858-894

Full Content Abstract Supplemental Material

Measuring Inflation Expectations: How the Response Scale Shapes Density Forecasts

Christoph K. Becker|Peter Duersch|Thomas A. Eife
p. 895-937

Full Content Abstract Supplemental Material

Backmatter of Quantitative Economics Vol. 17 Iss. 3

p. iii-iv

Full Content